MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,11.5,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,11.5,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT6B11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that implant fell off mount during loading.He implant was removed.Procedure was completed using another implant.Tooth site: 31.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D6b: explant date unknown / not provided.E1: last name unknown / not provided.G4: additional pma/510(k) number k101880.
 
Additional Manufacturer Narrative
One (1) tsvt6b11, (imp,tsv,6.0,11.5,mtx,mg) was reported.The reported device was returned however, a device malfunction could not be verified.Upon locating the device, this investigation will be reopened and updated accordingly.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1282492.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282492 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : disengaged¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00541-haz, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction could not be verified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,6.0,11.5,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21861332
Report Number0002023141-2025-01003
Device Sequence Number4684665
Product Code DZE
UDI-Device Identifier00889024019881
UDI-Public(01)00889024019881(17)290527(10)1282492
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVT6B11
Device Lot Number1282492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient EthnicityNon Hispanic